# SDR 2007FA0001018

- Difficulty date: October 24, 2007
- Submitted: November 21, 2007
- Operation: General aviation
- Aircraft: N47EG
- Make and model: Amd FALCON900EX
- Aircraft serial: 154
- Engine: Garrtt TFE731*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Control Unit
- Condition: Leaking
- Location: Crossfeed
- Part time: 903 hours
- Component: Crossfeed
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM CENTRAL LB CROSSFEED UNIT AND DRAIN TUBE CAP BROKEN. REF MFG SERVICE ADVISORY FSA900EX-EASY-28-10-03-R1.  (K)
